Adaptive optimal restoration control for interconnected grids

Wang, H., Xue, Y., Dong, Z.Y., Ledwich, G. and Liu, Y. (2007) Adaptive optimal restoration control for interconnected grids. Automation of Electric Power Systems, 31 22: 1-5.

Author Wang, H.
Xue, Y.
Dong, Z.Y.
Ledwich, G.
Liu, Y.
Title Adaptive optimal restoration control for interconnected grids
Journal name Automation of Electric Power Systems
ISSN 1000-1026
Publication date 2007
Sub-type Article (original research)
Volume 31
Issue 22
Start page 1
End page 5
Total pages 6
Editor Xue, Y.
Place of publication China
Publisher Nanjing Automation Research Institute
Collection year 2008
Subject 290901 Electrical Engineering
660301 Electricity transmission
C1
Q-Index Code C1
Q-Index Status Confirmed Code

 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 244 Abstract Views  -  Detailed Statistics
Created: Wed, 16 Apr 2008, 17:45:18 EST by Donna Clark on behalf of School of Information Technol and Elec Engineering